Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 32, NWS Houston/Galveston, TX

May 12, 2015Brazoria County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 12, 2015, 6:57 PM CDT for Brazoria County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2015, 6:57 PM CDT (23:57 UTC)
Expired
May 12, 2015, 10:00 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

County Brazoria County, TX

What was reported inside it

TimeReportWhereRemark
May 12, 9:48 PM CDTFLASH FLOODAngleton, TXEMERGENCY MANAGEMENT REPORTS WIDESPREAD STREET FLOODING IN ANGLETON WITH WATER INTO HOMES. BRUSHY CREEK AT BANKFULL AND RISING. THE MAIN ROADS WERE STILL PASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 171 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 12.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WGUS54 KHGX 122357
FFWHGX
TXC039-130300-
/O.NEW.KHGX.FF.W.0032.150512T2357Z-150513T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
657 PM CDT TUE MAY 12 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 1000 PM CDT
    
* AT 655 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. 4 TO 5 INCHES OF RAIN FELL 
  EARLIER TODAY AND ANOTHER 1 TO 2 INCHES OF RAIN IS EXPECTED BY 
  800 PM. FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAKE JACKSON...ANGLETON...CLUTE...RICHWOOD...JONES CREEK...DANBURY
  AND BAILEY'S PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 2897 9545 2913 9555 2931 9532 2918 9518

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:46 PM CDT, 11 minutes earlier.

Area forecast discussion, May 12, 6:46 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
646 PM CDT TUE MAY 12 2015

.DISCUSSION...
SEE THE 00Z AVIATION DISCUSSION BELOW.

40

&&

.AVIATION...
WITH A FRONTAL BOUNDARY RIGHT ALONG THE COAST AND AN UPPER LEVEL
SHORTWAVE TROUGH MOVING OVERHEAD...WIDESPREAD SHOWERS AND ISOLATED
THUNDERSTORMS WILL PERSIST ACROSS MOST OF SOUTHEAST TEXAS AT LEAST
THROUGH MID EVENING. THE MODELS ARE NOT IN AGREEMENT...HOWEVER THE
HIGHER RESOLUTION MODELS DO BRING SOME BREAK IN THE ACTIVITY
OVERNIGHT. ANOTHER UPPER LEVEL SHORTWAVE TROUGH OVER MEXICO WILL
MOVE OVERHEAD ON WEDNESDAY. THERE IS SOME MODEL DISAGREEMENT WITH
REGARDS TO TIMING. THINK THAT THE BEST CHANCES WILL BE IN THE
MORNING OVER THE NORTHERN SITES AND THE MID TO LATE AFTERNOON OVER
THE SOUTH.

40

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT TUE MAY 12 2015/

DISCUSSION...
LATEST SFC ANALYSIS HAS FRONTAL BOUNDARY STALLED FROM JUST NORTH
OF LUFKIN TO AUSTIN. SOUTH OF THE BOUNDARY THERE HAS BEEN ENOUGH
RECOVERY IN THE AIRMASS WITH THE PASSING SHORT WAVE TROUGH THAT
STORMS HAVE RE-DEVELOPED ACROSS THE AREA. KHGX 88D VAD SHOWS A A
LOT OF TURNING IN THE BOUNDARY LAYER FOR A CURVED HODOGRAPH.
STORMS HAVE BEEN RATHER SHALLOW BUT STILL ENOUGH TO ROTATE AT
TIMES. STORMS ARE MOVING BUT STILL PRODUCING 2 INCHES OF RAIN IN
AN HOUR ESPECIALLY OVER THE ANGLETON AREAS IN BRAZORIA CO. STORMS
SHOULD DECREASE LATER THIS EVENING WITH THE LOSS OF HEATING AND
THE SHORT WAVE PUSHING OUT OF THE AREA. MAIN CONCERN WILL BE
THUNDERSTORM ACTIVITY THAT DEVELOPS WED MORNING AND DURING THE
DAY. FLASH FLOOD WATCH HAS BEEN POSTED FOR WESTERN PORTIONS OF SE
TX BUT DOES NOT INCLUDE FT BEND...HARRIS...BRAZORIA OR GALVESTON
COUNTIES. WATCH WILL GO FROM 09Z WED TO 00Z THUR TO ACCOUNT FOR
STORMS FROM C TX MOVING INTO THE AREA OR MORE DEVELOPMENT WITH AN
APPROACHING SHORT WAVE TROUGH.

LATEST WATER VAPOR IMAGERY SHOWS THE NEXT STRONG SHORTWAVE
TROUGH. TROUGH IS NOW OVER THE BAJA OF MEXICO AND SHOULD TAKE A NE
TRAJECTORY OVER TX PANHANDLE AND N TX. THE BULK OF STRONG POS VORT
ADVECTION WILL BE NORTH OF THE AREA BUT MODELS STILL DEVELOP QUITE
A BIT OF OMEGA WITH THE TROUGH AXIS AND STILL SOME Q VECTOR
DIVERGENCE IN 500-300MB LAYER. COUPLE THAT WITH PLENTY OF GULF
MOISTURE STILL OVER SE TX AND WITH MODELS SHOWING ANOTHER INCREASE
IN MOISTURE IN RESPONSE TO THE WAVE...ENVIRONMENT STILL FAVORABLE
FOR HEAVY RAINFALL. PRECIP WATER VALUES NEAR 1.8-2 INCHES WILL BE
MORE THAN ENOUGH DURING THE DAY WED TO SUPPORT RAIN RATES OF 2
INCHES AN HR IN SOME OF THESE STORMS. MAY QUESTION WILL BE EXACTLY
WHERE AND MODELS HAVE BEEN VERY INCONSISTENT WITH CONVECTIVE
EVOLUTION WHICH IS TO BE EXPECTED. WRF-ARW AND TX TECH WRF SHOW
SOME TIME OF MCS MOVING INTO THE AREA DURING THE DAY BUT SYSTEM
COULD STILL MOVE NORTH INTO N TX AND THE ARLATEX. THIS IS TO SAY
THAT THERE IS SOME UNCERTAINTY AS TO WHERE HEAVY RAINFALL MAY
OCCUR. FLASH FLOOD WATCH COVERS AREAS THAT CANNOT HANDLE ANY MORE
RAINFALL AND HAVE BEST CHANCE TO SEE THUNDERSTORM ACTIVITY
TOMORROW.

WHILE THERE IS WEAK RIDGING ALOFT THUR...STILL ENOUGH MOISTURE
AND HEATING WITH NO CAP THAT STORMS COULD FORM AGAIN. BY FRIDAY
THE RIDGING IS GONE WITH THE POSSIBILITY OF ANOTHER WEAK WAVE
PASSING BY FOR SCT THUNDERSTORM ACTIVITY. POPS SHOULD BE
DECREASING DURING THIS TIME BUT ANOTHER UPPER LOW OVER THE ROCKIES
WILL KEEP SW FLOW ALOFT IN PLACE. WITH CONSTANT FLOW OF MOISTURE
OFF THE GULF...NEED TO KEEP SOME RAIN CHANCES GOING INTO NEXT
WEEK.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      67  79  69  84  70 /  50  70  50  40  20
HOUSTON (IAH)              70  82  72  84  71 /  40  50  40  40  20
GALVESTON (GLS)            74  81  74  82  75 /  30  40  30  30  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 4 AM CDT WEDNESDAY THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: AUSTIN...BRAZOS...
     BURLESON...COLORADO...GRIMES...HOUSTON...JACKSON...
     MADISON...MONTGOMERY...WALKER...WALLER...WASHINGTON...
     WHARTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...43
AVIATION/MARINE...40
Hazardous weather outlook, May 12, 6:30 AM CDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
630 AM CDT TUE MAY 12 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-131130-
HOUSTON-TRINITY-MADISON-WALKER-SAN JACINTO-POLK-BURLESON-BRAZOS-
WASHINGTON-GRIMES-MONTGOMERY-LIBERTY-COLORADO-AUSTIN-WALLER-
HARRIS-CHAMBERS-WHARTON-FORT BEND-JACKSON-MATAGORDA-BRAZORIA-
GALVESTON-
630 AM CDT TUE MAY 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
TEXAS.

...FLOOD WATCH IN EFFECT UNTIL 7 PM TONIGHT...

.DAY ONE...TODAY AND TONIGHT

ALTHOUGH MOST OF THE REGION WILL BE PRECIPITATION FREE THROUGH
THE DAY...ANY SCATTERED AFTERNOON RAIN AND STORM ACTIVITY COULD
CAUSE LOCALIZED FLOODING CONCERNS. OTHER THAN URBANIZED AREAS...FAR
NORTHERN COUNTIES AND SOUTHWESTERN COASTAL COUNTIES CLOSER TO THE
GULF WILL BE THE MOST SUSCEPTIBLE TO FLOODING. THESE ARE THE COUNTIES
THAT HAVE RECEIVED THE HIGHEST RAINFALL SINCE SUNDAY NIGHT...THEIR
SATURATED GROUNDS WILL NOT BE ABLE TO HANDLE RAINFALL RATES IN EXCESS
OF 2 INCHES AN HOUR BEFORE RUNOFF OCCURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGHER PROBABILITY OF RETURN PRECIPITATION WEDNESDAY INITIATED
FROM THE PASSAGE OF A VICINITY SHORTWAVE DISTURBANCE. LOWERING
RAIN AND STORM CHANCES EACH SUBSEQUENT DAY THROUGH THE END OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY NOT BE NEEDED TODAY...POSSIBLY WITH RETURN
PRECIPITATION WEDNESDAY.

In the hours before

Local storm report, May 12, 5:05 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 PM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     FUNNEL CLOUD     3 SSE CONROE            30.28N  95.46W
05/12/2015                   MONTGOMERY         TX   PUBLIC

            FUNNEL CLOUD NEAR SOUTH LOOP 336 AND INTERSTATE 45.

&&

EVENT NUMBER HGX1500210

DCH
Local storm report, May 12, 5:13 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
513 PM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     FLASH FLOOD      1 NNE SAN LEON          29.50N  94.93W
05/12/2015                   GALVESTON          TX   LAW ENFORCEMENT

            WATER OVER THE ROADS IN SAN LEON ALONG BAY SHORE DRIVE
            AT 24TH STREET AND EDGEWATER.

&&

EVENT NUMBER HGX1500211

DCH
Local storm report, May 12, 5:21 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
521 PM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     MARINE TSTM WIND PALACIOS                28.71N  96.24W
05/12/2015  M43 MPH          MATAGORDA          TX   ASOS

            SUSTAINED WINDS 10 KNOTS GUSTING TO 33 KNOTS AT 953 AM
            WITH A PEAK WIND OBSERVED 130 DEGREES AT 37 KNOTS AT 930
            AM.

0942 AM     MARINE TSTM WIND 20 SSW PALACIOS         28.45N  96.36W
05/12/2015  M41 MPH          GMZ330             TX   COAST GUARD

            PORT OCONNOR COAST GUARD STATION REPORTED A GUST OF 36
            KNOTS.

1005 AM     MARINE TSTM WIND 17 SE PALACIOS          28.54N  96.04W
05/12/2015  M41 MPH          GMZ350             TX   MESONET

            JETTY PARK MESONET OBSERVATION GUST TO 41 MPH.

0415 PM     WATER SPOUT      2 SSE SAN LEON          29.46N  94.93W
05/12/2015                   GMZ335             TX   PUBLIC

            WATERSPOUT OVER MOSES LAKE JUST SOUTH OF SAN
            LEON...WEST CENTRAL GALVESTON BAY.

0437 PM     FUNNEL CLOUD     3 SSE CONROE            30.28N  95.46W
05/12/2015                   MONTGOMERY         TX   PUBLIC

            FUNNEL CLOUD NEAR SOUTH LOOP 336 AND INTERSTATE 45.

0506 PM     FLASH FLOOD      1 NNE SAN LEON          29.50N  94.93W
05/12/2015                   GALVESTON          TX   LAW ENFORCEMENT

            WATER OVER THE ROADS IN SAN LEON ALONG BAY SHORE DRIVE
            AT 24TH STREET AND EDGEWATER.

&&

EVENT NUMBER HGX1500206 HGX1500207 HGX1500208 HGX1500209 HGX1500210
HGX1500211

DCH
Local storm report, May 12, 5:33 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
533 PM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     WATER SPOUT      2 SW GALVESTON          29.22N  94.91W
05/12/2015                   GALVESTON          TX   PUBLIC

            WATERSPOUT NEAR BERMUDA BEACH JUST OFF GULF FACING
            BEACH.

&&

EVENT NUMBER HGX1500212

DCH
Special weather statement, May 12, 6:17 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
617 PM CDT TUE MAY 12 2015

TXZ164-178-179-130000-
TRINITY TX-SAN JACINTO TX-POLK TX-
617 PM CDT TUE MAY 12 2015

...SPECIAL WEATHER STATEMENT...

AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ONALASKA...OR 10 MILES NORTHWEST OF LIVINGSTON...MOVING NORTHEAST AT
15 MPH.

WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ONALASKA...SEVEN OAKS...MOSCOW AND LEGGETT.

LAT...LON 3075 9498 3078 9529 3110 9504 3088 9469
TIME...MOT...LOC 2317Z 242DEG 15KT 3081 9508
Special weather statement, May 12, 6:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
633 PM CDT TUE MAY 12 2015

TXZ178-179-200-130015-
SAN JACINTO TX-POLK TX-LIBERTY TX-
633 PM CDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIBERTY...
SOUTHEASTERN POLK AND SOUTHEASTERN SAN JACINTO COUNTIES UNTIL 715 PM
CDT...

AT 632 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF SHEPHERD...OR 14 MILES WEST OF THICKET...MOVING
NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...SHEPHERD...NORTH CLEVELAND...RYE...ROMAYOR AND SEGNO.

LAT...LON 3049 9454 3049 9473 3044 9471 3043 9471
      3031 9504 3045 9524 3075 9462 3064 9457
      3050 9454
TIME...MOT...LOC 2332Z 242DEG 14KT 3047 9486

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:28 PM CDTSpecial Marine WarningHGX62 min
May 11, 8:26 PM CDTSpecial Marine WarningHGX64 min
May 11, 8:33 PM CDTSmall Craft AdvisoryHGX8 hr
May 11, 8:35 PM CDTSpecial Marine WarningHGX55 min
May 11, 9:33 PM CDTSpecial Marine WarningHGX57 min
May 11, 10:31 PM CDTSpecial Marine WarningHGX119 min
May 11, 10:51 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston114 min
May 12, 12:20 AM CDTSpecial Marine WarningHGX25 min
May 12, 12:31 AM CDTFlash Flood WarningHGXBrazoria3 hr
May 12, 12:40 AM CDTSpecial Marine WarningHGX65 min
May 12, 1:26 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston2 hr
May 12, 1:35 AM CDTSpecial Weather StatementHGXGalveston40 min
May 12, 1:40 AM CDTTornado WarningHGXBrazoria, Galveston22 min
May 12, 8:53 AM CDTSpecial Marine WarningHGX67 min
May 12, 9:57 AM CDTSpecial Marine WarningHGX18 min
May 12, 10:03 AM CDTRiver Flood WarningHGXHarris, Montgomery9 days
May 12, 10:03 AM CDTRiver Flood WarningHGXBrazos, Grimes, Madison11 days
May 12, 10:12 AM CDTSmall Craft AdvisoryHGX19 hr
May 12, 10:16 AM CDTSpecial Marine WarningHGX89 min
May 12, 2:30 PM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda2 hr
May 12, 3:12 PM CDTAreal Flood AdvisoryHGXColorado, Jackson, Matagorda, Wharton3 hr
May 12, 3:32 PM CDTFlash Flood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more30 hr
May 12, 4:10 PM CDTTornado WarningHGXGalveston35 min
May 12, 4:30 PM CDTAreal Flood AdvisoryHGXBrazoria2 hr
May 12, 4:48 PM CDTSpecial Weather StatementHGXMontgomery42 min
May 12, 4:53 PM CDTAreal Flood AdvisoryHGXGalveston3 hr
May 12, 5:01 PM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker44 min
May 12, 5:08 PM CDTFlash Flood WarningHGXGalveston3 hr
May 12, 5:34 PM CDTAreal Flood AdvisoryHGXMontgomery116 min
May 12, 5:47 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston118 min
May 12, 5:50 PM CDTSpecial Marine WarningHGX40 min
May 12, 6:00 PM CDTAreal Flood AdvisoryHGXLiberty2 hr
May 12, 6:01 PM CDTAreal Flood AdvisoryHGXChambers119 min
May 12, 6:17 PM CDTSpecial Weather StatementHGXPolk43 min
May 12, 6:20 PM CDTSpecial Marine WarningHGX115 min
May 12, 6:33 PM CDTSpecial Weather StatementHGXSan Jacinto42 min
May 12, 6:42 PM CDTAreal Flood AdvisoryHGXBrazoria2 hr
May 12, 6:55 PM CDTSpecial Marine WarningHGX65 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.